MathSciNet Relay Station
MathSciNet bibliographic data
MR2311028 45G10 (34K30 47N20)
Banaś, Józef; Cabrera, Ignacio J. On existence and asymptotic behaviour of solutions of a functional integral equation. Nonlinear Anal. 66 (2007), no. 10, 2246–2254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement